# SDR CALA2025101510128

- Difficulty date: October 14, 2025
- Submitted: October 15, 2025
- Operation: Air carrier
- Aircraft: N33203
- Make and model: Boeing 737824
- Aircraft serial: 30613
- Aircraft time: 77,677 hours, 29,034 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: D71702030
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RIGHT AFT OVERWING EXIT DOOR AND RIGHT WING AREA EMERGENCY LIGHTS INOPERATIVE.  POWER SUPPLY M1671 BLOWING FUSE. REMOVED AND REPLACED M1671 BATTERY CHARGER AND BATTERY PACK REF MM 33-51-06. OPS CK OK.
